The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 11, Issue 1


Contents: J. Approx. Th. - sep02
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Thomas Hogan (hogan@math.ohio-state.edu)
Guest





PostPosted: Wed Oct 30, 2002 4:54 pm    
Subject: Contents: J. Approx. Th. - sep02
Reply with quote

Summary: Table of Contents: J. Approx. Theory, Volume 118, Number 1, September 2002

Table of Contents: J. Approx. Theory, Volume 118, Number 1, September 2002

Andr\'{e} Boivin and Changzhong Zhu
On the completeness of the system $\{z^{\tau_n}\}$ in $L^2$
1--19

D. Leviatan and I. A. Shevchuk
Coconvex approximation
20--65

Peter Math\'{e} and Sergei V. Pereverzev
Stable summation of orthogonal series with noisy coefficients
66--80

Wu Zhengchang
The shift-invariant subspaces in $L_1(\BR)^1$
81--93

Ryszard Szwarc
Sharp estimates for Jacobi matrices and chain sequences
94--105

Dirk Hundertmark and Barry Simon
Lieb-Thirring inequalities for Jacobi matrices
106--130

A. Mart\'{\i}nez-Finkelshtein and E. B. Saff
Asymptotic properties of Heine-Stieltjes and Van Vleck polynomials
131--151
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024814 seconds : 19 queries executed : GZIP compression disabled